Non-linear tides in a homogeneous rotating planet or star: global simulations of the elliptical instability

Barker, AJ (2016) Non-linear tides in a homogeneous rotating planet or star: global simulations of the elliptical instability. Monthly Notices of the Royal Astronomical Society, 459 (1). pp. 939-956. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Barker, AJ
Copyright, Publisher and Additional Information: © 2016 The Author. Published by Oxford University Press on behalf of the Royal Astronomical Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Monthly Notices of the Royal Astronomical Society following peer review. The version of record Barker, AJ (2016) Non-linear tides in a homogeneous rotating planet or star: global simulations of the elliptical instability. Monthly Notices of the Royal Astronomical Society, 459 (1). pp. 939-956. is available online at: https://doi.org/10.1093/mnras/stw702
Keywords: hydrodynamics; instabilities; waves; binaries: close; planetary systems; stars: rotation
Dates:
  • Published: 11 June 2016
  • Accepted: 22 March 2016
  • Published (online): 28 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Leverhulme TrustECF-2014-216
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2016 11:52
Last Modified: 17 Jan 2018 13:34
Published Version: https://doi.org/10.1093/mnras/stw702
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stw702

Share / Export

Statistics